PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 142 | 3 | 245-251
Tytuł artykułu

On ideals consisting of topological zero divisors

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The class ω(A) of ideals consisting of topological zero divisors of a commutative Banach algebra A is studied. We prove that the maximal ideals of the class ω(A) are of codimension one.
Słowa kluczowe
Czasopismo
Rocznik
Tom
142
Numer
3
Strony
245-251
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-09-08
poprawiono
2000-05-16
Twórcy
  • Departamento de Matemáticas, Universidad Autónoma Metropolitana - Iztapalapa, Av. Michoacán y la Purísima, col. Vicentina, AP 55-534, 09 340 México, D. F., México
Bibliografia
  • [1] R. Harte, Invertibility and Singularity for Bounded Linear Operators, Marcel Dek- ker, 1988.
  • [2] V. Müller, Removability of ideals in commutative Banach algebras, Studia Math. 78 (1984), 297-307.
  • [3] Z. Słodkowski, On ideals consisting of joint topological divisors of zero, Studia Math. 48 (1973), 83-88.
  • [4] W. Żelazko, A characterization of Shilov boundary in function algebras, Comment. Math. 14 (1970) 59-64.
  • [5] W. Żelazko, On a certain class of non-removable ideals in Banach algebras, Studia Math. 44 (1972) 87-92.
  • [6] W. Żelazko, Banach Algebras, PWN-Elsevier, 1973.
  • [7] W. Żelazko, An axiomatic approach to joint spectra I, Studia Math. 64 (1979) 249-261.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv142i3p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.